# SDR CA061004008

- Difficulty date: September 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 28,519 hours
- Engine: Pwa PT6A34
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Duct
- Part number: 310926302
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REGULARLY SCHEDULED HOT SECTION INSPECTION A CRACK WAS NOTICED IN THE LARGE EXIT DUCT (LED) BEING REMOVED FROM THE ENGINE.  THE CRACK WAS LOCATED ON THE DOME AT THE DOUBLE WALL SEAM.  THE LED HAD BEEN RECENTLY OVERHAULED AND HAD A TSO OF 1676.9.  THIS WAS THE 4TH LED DUCT THAT THIS OPERATOR HAS HAD A PROBLEMS WITH. (TC NR 20061004008)
